# SDR R61A2023012980102

- Difficulty date: January 19, 2023
- Submitted: January 29, 2023
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 38,554 hours, 29,399 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066033001
- Condition: Corroded
- Location: Frm 86 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP ON FRAME 86 BETWEEN STGR 27R AND 28R CORRODED. REMOVED AND REPLACED SHEAR CLIP PER SRM 51-40-08.
